# SDR SWIA971401

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Engine: Pwa PW118B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Deice Syst
- Condition: Malfunctioned
- Location: Lt & Rt Prop
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, EXPERIENCED SEVERE ICING AND SIGNIFICANT VIBRATION ON PROPS.  ADJUSTED PROP RPM SEVERAL TIMES, VIBRATION CONTINUED.  DESCENDED INTO WARMER AIR AND THE ICE MELTED AND OPS WERE NORMAL.  RETURNED TO SLC.  INSPECTED SURFACE DEICE AND PROP DEICE.  PERFORMED OPERATIONAL CHECK OF ALL DEICE SYSTEMS, ALL CHECKS NORMAL.  TESTED IAW 30 AND 30-60-00.
